ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2010 , Volume 27 , Issue 2

A special issue
Trends and Developments in DE/Dynamics
Part I

Select all articles

Export/Reference:

The Cauchy problem for Schrödinger flows into Kähler manifolds
Carlos Kenig, Tobias Lamm, Daniel Pollack, Gigliola Staffilani and Tatiana Toro
2010, 27(2): 389-439 doi: 10.3934/dcds.2010.27.389 +[Abstract](1034) +[PDF](487.6KB)
Mathematical strategies for filtering turbulent dynamical systems
Andrew J. Majda, John Harlim and Boris Gershgorin
2010, 27(2): 441-486 doi: 10.3934/dcds.2010.27.441 +[Abstract](1124) +[PDF](1261.9KB)
Inelastic interaction of nearly equal solitons for the BBM equation
Yvan Martel and Frank Merle
2010, 27(2): 487-532 doi: 10.3934/dcds.2010.27.487 +[Abstract](889) +[PDF](509.8KB)
Mathematical theory of viscous fluids: Retrospective and future perspectives
Eduard Feireisl
2010, 27(2): 533-555 doi: 10.3934/dcds.2010.27.533 +[Abstract](827) +[PDF](326.0KB)
One-dimensional dynamics in the new millennium
Sebastian van Strien
2010, 27(2): 557-588 doi: 10.3934/dcds.2010.27.557 +[Abstract](1187) +[PDF](488.7KB)
Open problems in the theory of non-uniform hyperbolicity
Yakov Pesin and Vaughn Climenhaga
2010, 27(2): 589-607 doi: 10.3934/dcds.2010.27.589 +[Abstract](1181) +[PDF](268.4KB)
Rigidity of real-analytic actions of $SL(n,\Z)$ on $\T^n$: A case of realization of Zimmer program
Anatole Katok and Federico Rodriguez Hertz
2010, 27(2): 609-615 doi: 10.3934/dcds.2010.27.609 +[Abstract](970) +[PDF](140.6KB)
An indefinite nonlinear diffusion problem in population genetics, I: Existence and limiting profiles
Kimie Nakashima, Wei-Ming Ni and Linlin Su
2010, 27(2): 617-641 doi: 10.3934/dcds.2010.27.617 +[Abstract](1073) +[PDF](295.3KB)
An indefinite nonlinear diffusion problem in population genetics, II: Stability and multiplicity
Yuan Lou, Wei-Ming Ni and Linlin Su
2010, 27(2): 643-655 doi: 10.3934/dcds.2010.27.643 +[Abstract](936) +[PDF](214.0KB)
The Pullback equation for degenerate forms
Saugata Bandyopadhyay, Bernard Dacorogna and Olivier Kneuss
2010, 27(2): 657-691 doi: 10.3934/dcds.2010.27.657 +[Abstract](925) +[PDF](340.1KB)
Shock formation and breaking in granular avalanches
Michael Shearer and Nicholas Giffen
2010, 27(2): 693-714 doi: 10.3934/dcds.2010.27.693 +[Abstract](818) +[PDF](2691.1KB)
On the Cauchy problem for focusing and defocusing Gross-Pitaevskii hierarchies
Thomas Chen and Nataša Pavlović
2010, 27(2): 715-739 doi: 10.3934/dcds.2010.27.715 +[Abstract](1122) +[PDF](315.0KB)
A Jang equation approach to the Penrose inequality
Hubert L. Bray and Marcus A. Khuri
2010, 27(2): 741-766 doi: 10.3934/dcds.2010.27.741 +[Abstract](941) +[PDF](252.0KB)
Degenerate diffusion with a drift potential: A viscosity solutions approach
Inwon C. Kim and Helen K. Lei
2010, 27(2): 767-786 doi: 10.3934/dcds.2010.27.767 +[Abstract](1122) +[PDF](267.9KB)
Omega-limit sets for spiral maps
Bruce Kitchens and Michał Misiurewicz
2010, 27(2): 787-798 doi: 10.3934/dcds.2010.27.787 +[Abstract](996) +[PDF](186.5KB)
Weak Carleman estimates with two large parameters for second order operators and applications to elasticity with residual stress
Victor Isakov and Nanhee Kim
2010, 27(2): 799-825 doi: 10.3934/dcds.2010.27.799 +[Abstract](1050) +[PDF](296.8KB)
Front propagation problems with sub-diffusion
Yana Nec, Vladimir A Volpert and Alexander A Nepomnyashchy
2010, 27(2): 827-846 doi: 10.3934/dcds.2010.27.827 +[Abstract](873) +[PDF](251.7KB)
Eventual regularization of the slightly supercritical fractional Burgers equation
Chi Hin Chan, Magdalena Czubak and Luis Silvestre
2010, 27(2): 847-861 doi: 10.3934/dcds.2010.27.847 +[Abstract](1046) +[PDF](217.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]